MAUDE Adverse Event Report: CYNOSURE LLC SCULPSURE

CYNOSURE LLC SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 12/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device evaluation found the unit operating as intended working within specification.The device history record confirms that the product passed and met all requirements before releasing.Per labeling, nodules are expected side effects and typically transient in nature, however in rare cases they may be permanent.
 
Event or Problem Description
It was reported that a patient experienced a nodule in the lower abdomen area following a noninvasive laser lipolysis treatment using sculpsure.Site reports its been over 11 months now and nodule is still present.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
5 carlisle road
westford, MA 01886
MDR Report Key12961505
Report Number1222993-2021-00046
Device Sequence Number5436418
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)161019
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100-7026-010
Device Catalogue Number100-7026-010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale